Please use this identifier to cite or link to this item:
Title: Quantum coadjoint orbits of GL(n) and generalized verma modules
Authors: Donin, J
Mudrov, AI
First Published: Mar-2004
Citation: LETTERS IN MATHEMATICAL PHYSICS, 2004, 67 (3), pp. 167-184
DOI Link: 10.1023/B:MATH.0000035038.98122.93
ISSN: 0377-9017
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.